Family planning knowledge
Position: home > Family knowledge > Contraceptive guidelines > Beware that oral contraceptives can easily cause fetal malformations
- Prevention of HIV, syphilis and hepatitis B
- Chuzhou Maternity and Child Health Care Family Planning Services
- Shengzhou Maternal and Child Health Hospital Held "Two Schools"
- Seize the opportunity and clear focus on doing good women and children
- Our hospital held the 6th Staff Representative Conference
- On the first day of work after the Spring Festival, our hospital reiterated
- Our staff actively participate in blood donation
- In 2016, our college will seek five new breakthroughs
- Leader of the municipal party committee Jiang Feng visited the hospital
- Hospital leaders visited the old leaders and their difficulties
Beware that oral contraceptives can cause fetal malformations
Time: 2013-07-07 19 : 22Source : Internet
Although the contraceptive effect of contraceptive pills is reliable, some women still have greater concerns about taking contraceptive pills. Some have many uncomfortable feelings and complications while taking the medicine. Even after stopping taking the drug, other contraceptive methods still need to be used, and pregnancy can only be continued after a period of contraception, otherwise, there will still be consequences for the baby.
Obstetricians and gynecologists at the University of New South Wales in Australia analysed and analyzed the 1,000 births of twins, and found that there were more pregnant women within six months of stopping the pill. Twins who do not take contraceptive pills but have twins. Among the twins who take the medicine, the proportion of deformed children is large, especially those who have stopped taking the medicine within three months.
Pregnancy after taking the drug is a physiological phenomenon and is inevitable, but it is unexpected for women who have just stopped taking contraceptive pills. Because some people think that the medicine has been taken for a long time, they will not be pregnant in the short term after stopping the medicine, so they did not continue contraception. Discontinuation of pregnancy is not terrible. The terrible thing is that the baby born is deformed.
Contraceptive pills are composed of two types of female hormones. During the medication, hormones have stimulated the eggs in the ovaries. This is the reason for the birth of deformed children in a short period of pregnancy after stopping the drug. If after taking the contraceptive pill, after three ovulations, the new egg becomes pregnant without being stimulated by the contraceptive pill, there will be no malformation and freak. Therefore, it is safe for smart women to conceive at least three months after taking contraceptive pills.
This short-term contraceptive method is most ideal for external use, that is, male condoms or female uterine caps are more practical without side effects and cannot be replaced with contraceptives. Contraceptive injections are also hormonal preparations, which have the same effect as contraceptive pills, and also have a certain stimulating effect on eggs.